Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
68 Posts
Discussion Starter · #1 ·
My psychologist recommended that I take Zoloft for anxiety and depression. So I went to my doctor and got some, but I didn't start taking it, because a few days later I had an appointment with my GI guy. He told me not to take the Zoloft because it'd make IBS symptoms worse. Then the GI guy gave me IMIPRAMINE. He said it was suppose to be like a miracle drug. And, all the reading that I've done talks about it being an anti-depressant and what not, but what makes it a miracle drug for IBS? I don't understand...Does anyone have information? Or miracle stories? Thanks!!
 

·
Registered
Joined
·
374 Posts
Hmm, you know, I don't know. My best recommendation would be to start researching the drugs. Could your GI have given you imipramine instead maybe because other med has worse side effects? I know that some of the side effects of Zoloft can be stomach related, like nausea or diarrhea, so maybe this was it, but I've never taken the drug personally. I'd start with WebMD (www.webmd.com) and just look up the drugs and see if there is any difference. Best of luck!
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top